This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I am low in iron and i really don't understand how low is low, my doctors office said 4 out of 7 but my hemoglobin is normal, however I feel tired all the time very tired I can't get anything done, and he got me on double dose of iron pills a day for the next 6 weeks he said and then if that doesn't work I will have to go in for the needles, they have not found the sorce of what is causing this and they have looked, the next place they are looking is in my small intestine next week, I no longer have a period so that is not the problem but I feel like this has all started since I have been on Crestor about 1 1/2 year ago do you think it is prssible? I am also on Synthroid and Topiramate but ever since on Crestor I have gainded 20 pds and my iron has gone down is this the reason? Looking foward to you anwer, Jackie
You could be deficient in certain vitamins. I would eat more green leafy veggies, extra B-12 and Folic Acid, and take a liquid supplement called Chlorophyll, this is great for low iron. It could also be due to the low thyroid, and sometimes drugs do this. I am not a fan of iron pills, in some, if they don't need them, they can make you worse and cause your heart to work harder, but, it appears your doctor has really checked you out. Just be careful.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.